# SDR SWIA201231244

- Difficulty date: July 15, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 24,149 hours, 20,115 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF GREEN EMERGENCY FLOOR LIGHTING IS OUT.  (FLT 7795)  SECURED A LOOSE CONNECTION ON THE FLOOR LIGHT.
